# SDR IPXA2024072662192

- Difficulty date: July 17, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 70,822 hours, 23,978 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Flap/Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING T/S OF FLAP / SLAT ELEC STATUS MESSAGE FOUND BURNED PINS ON PLUG D464 (S28 AIR HYD PUMP PRESS SWITCH) SECURED D464 WITH CONNECTOR BACC63BP12R3S10 IAW WDM 29-11-32. OPERATION CHECK GOOD.   REVERSED DMP AND REMOVED PLACARD.
